Alert archive / Colorado / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 192, NWS Denver/Boulder, CO

July 11, 2014Phillips County, Sedgwick County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 11, 2014, 6:51 PM MDT for Phillips County, Sedgwick County, Colorado. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2014, 6:51 PM MDT (00:51 UTC)
Expired
Jul 11, 2014, 7:15 PM MDT
In force
24 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Phillips County, CO, Sedgwick County, CO

The radar

The Goodland radar (KGLD), 154 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.9 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-163 J/kg
Mixed-layer LCL
1899 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

988 
WUUS55 KBOU 120051
SVRBOU
COC095-115-120115-
/O.NEW.KBOU.SV.W.0192.140712T0051Z-140712T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
651 PM MDT FRI JUL 11 2014

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PHILLIPS COUNTY IN NORTHEAST COLORADO...
  SOUTHWESTERN SEDGWICK COUNTY IN NORTHEAST COLORADO...

* UNTIL 715 PM MDT

* AT 648 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF 
  HAXTUN...OR 25 MILES WEST OF HOLYOKE...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HOLYOKE...HAXTUN...PAOLI...HIGHLAND CENTER AND FAIRFIELD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4045 10266 4048 10267 4071 10266 4082 10265
      4079 10227 4044 10228
TIME...MOT...LOC 0048Z 286DEG 26KT 4068 10267 

HAIL...<.75IN
WIND...60MPH

$$

RTG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 3:17 PM MDT, 3 hours 34 minutes earlier.

Area forecast discussion, Jul 11, 3:17 PM MDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
317 PM MDT FRI JUL 11 2014

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 316 PM MDT FRI JUL 11 2014

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO FORM AND SPREAD EAST
ACROSS THE AREA THROUGH EARLY TO MID EVENING. WITH PRECIPITABLE
WATER VALUES NEAR 1.25 INCHES...HEAVY RAIN WILL ACCOMPANY MANY OF
THE STORMS. CAPES OF 1000 TO 1500 J/KG MAY PRODUCE A FEW SEVERE
STORMS EVEN THOUGH SHEAR IS MARGINAL...MAINLY OVER NORTHEAST
COLORADO. STORMS ARE MOVING EAST-NORTHEAST ROUGHLY AT 10 TO 20
MPH...THUS KEEPING THE FLASH FLOODING THREAT ISOLATED.

SURFACE LOW PRESSURE OVER SOUTHEAST COLORADO AND OUTFLOW FROM THE
EXITING STORMS WILL PRODUCE ANOTHER SURGE FROM THE NORTH THAT WILL
KEEP THE AIRMASS MOIST OVERNIGHT. COULD SEE SOME LOW CLOUDS TOWARDS
SUNRISE...ESPECIALLY OVER THE NORTHEAST CORNER OF THE STATE. THIS
SURGE WILL ALSO LEAD TO COOLER HIGH TEMPERATURES ON SATURDAY.

AIRMASS WILL REMAIN MOIST SATURDAY WITH PRECIPITABLE WATER VALUES OF
ONE INCH TO 1.25 OVER NORTHEAST COLORADO. APPEARS ANOTHER WEAK
DISTURBANCE IN THE FLOW ALOFT WILL HELP TRIGGER THUNDERSTORMS
SATURDAY AFTERNOON. THE BEST CHANCE FOR STORMS WILL BE OVER THE
MOUNTAINS AND ALONG THE FRONT RANGE. INCREASED POPS TO LIKELY FOR
THIS. BECAUSE OF THE MOIST AIRMASS...HEAVY RAINFALL WILL BE A THREAT
AGAIN. HOWEVER...WESTERLY WINDS ALOFT OF 15 TO 25 KNOTS WILL KEEP
STORMS MOVING ALONG AND KEEP THE FLASH FLOOD THREAT LOW. CAPES WILL
GENERALLY BE LESS THAN 1000 J/KG AND SHEAR WILL BE JUST OK. COULD
SEE A COUPLE OF STORMS THAT JUST MEET SEVERE THRESHOLD DURING THE
AFTERNOON.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 316 PM MDT FRI JUL 11 2014

STORMS TO CONTINUE ACROSS MUCH OF THE AREA SATURDAY EVENING...BEST
CHANCE ALONG THE FOOTHILLS AND ACROSS THE PALMER DIVIDE. PRECIPITABLE
WATER VALUES OVER AN INCH ACROSS THE PLAINS...SO THREAT FOR HEAVY
RAIN PRODUCING STORMS CONTINUES. STILL A CONCERN FOR FLASH FLOODING
THOUGH IT APPEARS THERE WILL ENOUGH STORM MOTION TO KEEP THE STORMS
MOVING AND LIMIT THIS THREAT. CAPE VALUES OF AROUND 1000 J/KG PROGGED
ALONG THE PALMER DIVIDE INTO LINCOLN COUNTY WITH A BIT OF DIRECTIONAL
SHEAR. CANNOT RULE OUT A SEVERE STORM OR TWO IN THIS REGION. BY
MIDNIGHT...MOST OF THE ACTIVITY SHOULD BE EAST OF THE AREA ALTHOUGH
SOME STORMS COULD LINGER OVERNIGHT. ON SUNDAY...FLOW ALOFT BECOMES
NORTHWEST WITH UPPER RIDGE OVER THE GREAT BASIN. AIRMASS SLIGHTLY
DRIER BUT PRECIPITABLE WATER VALUES STILL AROUND AN INCH NEAR THE
FOOTHILLS AND CLOSE TO 1.25 INCHES EASTERN PLAINS. CAPE VALUES LOOK
TO BE AROUND 1000 J/KG ALONG THE URBAN CORRIDOR WITH ROUGHLY 800
J/KG FURTHER EAST. STILL A DECENT CHANCE FOR THUNDERSTORMS DURING
THE AFTERNOON AND EVENING MOST AREAS. DESPITE THE SLIGHTLY DRIER
AIRMASS...POTENTIAL STILL EXISTS FOR STORMS TO PRODUCE LOCALLY
HEAVY RAIN. WITH A BIT BETTER SHEAR...THERE IS A SLIGHTLY BETTER
RISK FOR A FEW SEVERE THUNDERSTORMS PRODUCING LARGE HAIL AND
DAMAGING WET MICROBURST WINDS. AIRMASS STILL FAIRLY COOL WITH
HIGHS IN THE MIDDLE 80S ACROSS THE PLAINS. FOR MONDAY... NORTHWEST
FLOW ALOFT TO CONTINUE ACROSS COLORADO WITH BROAD UPPER TROUGH
OVER THE GREAT LAKES REGION AND UPPER RIDGE ACROSS GREAT BASIN.
MODELS SHOW MID LEVEL SHORTWAVE CLIPPING THE NORTHEAST CORNER OF
COLORADO WITH A SURFACE FRONT PUSHING ACROSS THE NORTHEAST PLAINS
DURING THE AFTERNOON. AIRMASS ONLY SLIGHTLY UNSTABLE BEHIND FRONT
WITH THE BEST CHANCE FOR AFTERNOON AND EVENING THUNDERSTORMS STILL
IN AND NEAR THE FOOTHILLS AND ACROSS THE PALMER DIVIDE. LITTLE
CHANGE IN TEMPERATURES EXPECTED WITH HIGHS IN THE MID 80S ACROSS
NORTHEAST COLORADO. FOR TUESDAY...FAIRLY STRONG NORTHWEST FLOW
ALOFT OVER COLORADO WITH COOLER AIRMASS ACROSS NORTHEAST PLAINS.
AIRMASS STILL FAIRLY MOIST THOUGH SLIGHTLY MORE STABLE ACROSS THE
PLAINS WITH THE COOLER LOW LEVELS. BEST CHANCE FOR STORMS TO BE
ACROSS THE HIGHER TERRAIN. HIGHS ACROSS NORTHEAST COLORADO LOOK TO
BE IN MID AND UPPER 70S.

FOR THE LATER DAYS WEDNESDAY THROUGH FRIDAY...NORTHWEST FLOW ALOFT
CONTINUES WEDNESDAY WITH HINTS OF A MID LEVEL SHORTWAVE DURING THE
AFTERNOON OR EVENING. AIRMASS STILL MOIST WITH BETTER INSTABILITY
FOR SOME CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS.
LIFT FROM THE WAVE MAY INCREASE THE STORM CHANCES ACROSS THE
PLAINS. FOR THURSDAY AND FRIDAY...MODELS SHOW WAVE MOVING
SOUTHEAST OF THE AREA. GFS QUICKLY BUILDS UPPER RIDGE ACROSS
WESTERN COLORADO THURSDAY AND MOVES IT OVER COLORADO FRIDAY...
WHILE THE ECMWF SHOWS THE UPPER RIDGE OVER THE GREAT BASIN WITH
NORTHWEST FLOW ALOFT THROUGH FRIDAY. WILL CONTINUE THE TREND OF
LESS THUNDERSTORM CHANCES WITH THE INCREASED SUBSIDENCE UNDER
WEAKENING AND DRIER NORTHWEST FLOW ALOFT. TEMPERATURES TO ALSO
WARM SLIGHTLY AS WELL.

&&

.AVIATION...(FOR THE TAFS THROUGH 00Z SATURDAY LATE AFTERNOON)
ISSUED AT 316 PM MDT FRI JUL 11 2014

THUNDERSTORMS CURRENTLY MOVING NORTH INTO THE REGION...SHOULD
AFFECT THE AREA AIRPORTS WITHIN THE NEXT HOUR OR SO...FIRST AT
KAPA. CEILINGS TO LOWER TO AROUND 5000 FEET AGL WITH A SLIGHT
CHANCE OF MVFR CEILINGS WITH HEAVIER SHOWERS. EXPECTING THE STORMS
TO MOVE EAST OF THE AREA BY 02Z. SLIGHT CHANCE FOR SOME STRATUS
AFTER 06Z WITH MVFR CEILINGS. WILL LEAVE OUT OF THE TAFS FOR NOW.
THUNDERSTORMS AGAIN POSSIBLE AFTER 18Z WITH POSSIBLE CEILINGS
AROUND 5000 FEET AGL.

&&

.HYDROLOGY...
ISSUED AT 316 PM MDT FRI JUL 11 2014

AIRMASS TO REMAIN MOIST TODAY AND SATURDAY. THERE IS A THREAT FOR
FLASH FLOODING...BUT DUE TO STORMS MOVING AT 10 TO 20 MPH THE
THREAT IS LOW. FLOOD PRONE AREAS LIKE BURN AREAS WILL SEE THE BEST
CHANCE OF FLOODING TODAY AND SATURDAY. THE HEAVIEST RAINFALL RATES
WILL BE AROUND ONE INCH IN 20 MINUTES...THOUGH MOST AREAS WILL BE
LESS.

AIRMASS ONLY SLIGHTLY DRIER SUNDAY BUT STILL FAIRLY MOIST WITH A
CHANCE FOR THUNDERSTORMS. BRIEF HEAVY RAIN A POSSIBILITY... BUT STORM
MOTION OF AROUND 15 MPH SHOULD KEEP THE FLOODING THREAT LOW.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...MEIER
LONG TERM...D-L
AVIATION...MEIER
HYDROLOGY...MEIER
Hazardous weather outlook, Jul 11, 10:31 AM MDT, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1031 AM MDT FRI JUL 11 2014

COZ030>051-121645-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1031 AM MDT FRI JUL 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

INCREASED MOISTURE WILL LEAD TO MORE THUNDERSTORM ACTIVITY AND
COOLER TEMPERATURES TODAY. THUNDERSTORMS WILL FORM THIS AFTERNOON
OVER THE MOUNTAIN AND FOOTHILLS AND THEN SPREAD EAST ONTO THE
PLAINS.

SOME OF THE STORMS WILL PRODUCE HEAVY RAINFALL WITH ONE INCH OF
RAIN POSSIBLE IN 20 MINUTES. THERE IS A LOW THREAT OF FLASH
FLOODING FROM THE STRONGEST STORMS...ESPECIALLY IF THEY PASS OVER
BURN OR FLOOD IMPACTED AREAS OR CITIES. WHILE THE MAIN FEATURE OF
TODAYS STORMS WILL BE THE RAINFALL...A FEW SEVERE THUNDERSTORMS
WITH LARGE HAIL AND DAMAGING WINDS ARE ALSO POSSIBLE ON THE
PLAINS. THE THUNDERSTORMS WILL DIMINISH THIS EVENING BUT ISOLATED
SHOWERS MAY LINGER LATE INTO THE NIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL A CHANCE OF MAINLY AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS THROUGH THE MIDDLE OF NEXT WEEK. THE MAIN THREAT
FROM THE STORMS WILL BE LOCALLY HEAVY RAINFALL...THOUGH THE
STRONGER STORMS COULD ALSO PRODUCE HAIL. TEMPERATURES WILL BE AT
OR SLIGHTLY BELOW AVERAGE FOR THIS TIME OF YEAR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

In the hours before

Special weather statement, Jul 11, 4:46 PM MDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
446 PM MDT FRI JUL 11 2014

COZ042-048-112315-
LOGAN COUNTY CO-NORTHEAST WELD COUNTY CO-
446 PM MDT FRI JUL 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WELD AND
NORTHWESTERN LOGAN COUNTIES UNTIL 515 PM MDT...

AT 446 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WESTPLAINS...OR 20 MILES NORTHWEST OF STERLING...MOVING EAST AT 15
MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WESTPLAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4072 10370 4100 10365 4100 10325 4072 10329
TIME...MOT...LOC 2246Z 271DEG 14KT 4086 10350

RPK
Local storm report, Jul 11, 5:02 PM MDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
502 PM MDT FRI JUL 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             7 SE ROGGEN             40.10N 104.28W
07/11/2014  M0.88 INCH       WELD               CO   TRAINED SPOTTER

&&

KFREDIN
Local storm report, Jul 11, 5:36 PM MDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
536 PM MDT FRI JUL 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     HAIL             4 SW PADRONI            40.73N 103.22W
07/11/2014  M1.25 INCH       LOGAN              CO   PARK/FOREST SRVC

            STERLING RESERVOIR

0450 PM     HAIL             7 SE ROGGEN             40.10N 104.28W
07/11/2014  M0.88 INCH       WELD               CO   TRAINED SPOTTER

&&

KFREDIN
Special weather statement, Jul 11, 6:22 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
622 PM MDT FRI JUL 11 2014

COZ048-120100-
LOGAN COUNTY CO-
622 PM MDT FRI JUL 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PHILLIPS...WESTERN
SEDGWICK AND EASTERN LOGAN COUNTIES UNTIL 700 PM MDT...

AT 621 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF CROOK
TO 7 MILES SOUTH OF BURDETT...AND MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
FLEMING...CROOK...PROCTOR...ST PETERSBURG AND TWIN BUTTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4048 10267 4044 10266 4044 10302 4091 10302
      4091 10265
TIME...MOT...LOC 0021Z 272DEG 18KT 4092 10292 4027 10291

RPK
Local storm report, Jul 11, 6:47 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
647 PM MDT FRI JUL 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     TSTM WND GST     ILIFF                   40.76N 103.07W
07/11/2014  E65.00 MPH       LOGAN              CO   TRAINED SPOTTER

            BRANCHES OF 2 TO 4 INCHES SNAPPED.

0534 PM     HAIL             4 SW PADRONI            40.73N 103.22W
07/11/2014  M1.25 INCH       LOGAN              CO   PARK/FOREST SRVC

            STERLING RESERVOIR

0450 PM     HAIL             7 SE ROGGEN             40.10N 104.28W
07/11/2014  M0.88 INCH       WELD               CO   TRAINED SPOTTER

&&

KFREDIN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 6:22 PM MDTSpecial Weather StatementBOULogan38 min
Jul 11, 6:37 PM MDTSevere Thunderstorm WarningBOULogan, Morgan, Washington23 min
Jul 11, 6:56 PM MDTSevere Thunderstorm WarningBOULogan, Washington34 min
Jul 11, 7:18 PM MDTSevere Thunderstorm WarningBOUPhillips, Sedgwick27 min
Jul 11, 7:51 PM MDTSpecial Weather StatementBOUWashington39 min
Jul 11, 8:34 PM MDTAreal Flood AdvisoryBOUWashington3 hr
Jul 11, 8:48 PM MDTSpecial Weather StatementBOUPhillips27 min
Jul 12, 10:41 AM MDTFlash Flood WatchBOUAdams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 5 more10 hr
Jul 12, 2:26 PM MDTSpecial Weather StatementBOUWeld34 min
Jul 12, 3:01 PM MDTAreal Flood AdvisoryBOULarimer89 min
Jul 12, 3:23 PM MDTAreal Flood AdvisoryBOUPark3 hr
Jul 12, 4:02 PM MDTAreal Flood AdvisoryBOULarimer88 min
Jul 12, 4:34 PM MDTAreal Flood AdvisoryBOULarimer86 min
Jul 12, 5:20 PM MDTSevere Thunderstorm WarningBOUArapahoe25 min
Jul 12, 5:23 PM MDTAreal Flood AdvisoryBOUAdams, Arapahoe97 min
Jul 12, 5:46 PM MDTAreal Flood AdvisoryBOUDouglas, Elbert89 min
Jul 12, 5:50 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert25 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.